Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
R. Lascar, C. Zuily "Unicite et non unicite du probleme de Cauchy pour une classe d’operateurs differentiels a caracteristiques doubles," Duke Mathematical Journal, Duke Math. J. 49(1), 137-162, (March 1982)